It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 230 for lamictal rash. (0.003 seconds)


... Please read response to your question regarding Lamictal rash. ... (3 replies)
Rash and lamictal
Nov 30, 2004
... Jake has been on Lamictal since May and has had a rash 3 times. 3 Doctors have told us this rash is not from the Lamictal. The Lamictal rash is like hives that blister. It is usually in your mouth and eyes too. Jake's looks almost like a heat rash. I disagree with our Dr.s on the cause of his rash. ... (21 replies)
Rash and lamictal
Aug 15, 2007
... hello new member bevin just writing and wanting to say that lamictal can not only give a rash on the neck but in my case it gave me a sever rash on both sides of my face on the apples of my cheeks . ... (21 replies)

Rash and lamictal
Nov 27, 2004
... I've been taking Lamictal for 8 years...No rash. Just get tired. I take Klonopin and Diamox, too. So the tiredness can come from that. ... (21 replies)
... Thanks for the response. Bonnie has had a rash twice since she started lamictal in July. The first time , in August, we went to the doc. It was a rash from a spray on tan. The doc said that was what the lamictal rash looked like but she felt it was probably from the tan. ... (21 replies)
Lamictal Rash
Jun 18, 2004
... on Wednesday and he didn't think it was the right rash and said to continue. He also mentioned that he wouldn't have started him on Lamictal in the first place. It was the Neuro from the ER that first Prescribed. ... (3 replies)
Lamictal Rash
Jun 19, 2004
... Yes, I agree with vicki and i really really hope that you have contacted your doctor as well! It kinda sounds like a reaction to the medication. I actually take lamictal as well. ... (3 replies)
Rash and lamictal
Aug 28, 2007
... All I can say is get off the Lamictal FAST.Go and see your neuro,who should have informed you of the side effects anyway.Maybe it's time for a new neuro.This effect can be extremely serious. ... (21 replies)
Lamictal rash
Jul 17, 2007
... This morning after his morning dose, he was getting dressed and I noticed a small rash on his right shoulder. I called the nuerologist who instructed me to go to his pedicatrician. ... (0 replies)
... I have had the rash since Dec 24th...about 14 days. The rash started to fade on Jan 1st but since then has come back in full force... ... (0 replies)
Rash and lamictal
Nov 18, 2004
... Has anyone had any experience with the Lamictal rash? ... (21 replies)
... t the SJ Rash. His rash is just bumps and not hives or red and no blisters on his body. His throat was already much better when we got there. ... (3 replies)
Rash and lamictal
Nov 19, 2004
... ed. If it comes back I am going to take her in right away, before I give her Benadryl. If the benadryl didn't help you, Jaclynann, then maybe it doesn't help the lamictal rash. I know there has to be a rash for the doc to see. Thanks for everyone's help, I will keep you posted. ... (21 replies)
Lamictal Rash
Jun 18, 2004
... takes Lamictal and has done well with it, but some of the first areas of rash are in the moist areas of the body, including the mouth, eye area etc. I only know this because of research, I am not in the medical field. ... (3 replies)
... I am curious I have a pencil eraser size rash that iching and I am worried that it might be associated with the 500 mg of Lamictal that I am taking. Is anyone familiar with the rash. please post. ... (8 replies)
Lamictal and rash
May 22, 2006
... sure it's not a lamictal rash, so now I have to go to a Dermatologist, how frustrating! ... (8 replies)
... VERY SERIOUS (about the med, not your health) Lamictal Rash is an indication you can't tollerate it and need to be (usually) removed from it. Meanwhile; Neutral soaps, avoid HOT showers or baths and constricting clothing. You NEED to see another Doc about this ASAP, as in Yesterday! As in going away, no it won't go away quickly. It takes a bit of time sadly. This... (2 replies)
... Not sure about lamictal and bruising. ... (3 replies)
... Hi Wendy, I know you are keeping a close eye on Jake...but please read the info online re:Stevens-Johnson Syndrome. I believe I read the symptoms can come and go before they worsen. I don't mean to alarm you. Many doctors have also incorrectly diagnosed ***, according to things I have read online. Did they tell you what they thought of Jake's throat? What it may have... (3 replies)
Lamictal Rash
Jun 19, 2004
... I have to agree about checking with the doctor. I take 300mg. of Lamictal per day and I've been warned to watch out for rashes. So far there have been none, but the possibility is there. ... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 08:35 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!